| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid, in a lens vial.Visual inspection found that the haptic was torn.No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that as the surgeon was loading a 12.6mm micl12.6 implantable collamer lens, -9.0 diopter, it tore.This occurred on (b)(6) 2019.There was no patient contact with the lens and the cause of the event is unknown.